Skip to content

A Greedy Heuristic for the Set-Covering Problem.

Chvatal, V. (1979). A Greedy Heuristic for the Set-Covering Problem. Mathematics of Operations Research, 4(3), 233-235.

Type
Journal article
Intellectual base
Primary research
Year
1979
Volume
4
Issue
3
Pages
233-235
DOI
10.1287/moor.4.3.233
DOI registrant
Institute for Operations Research and the Management Sciences
Link
https://doi.org/10.1287/moor.4.3.233
Cited from
computer_science

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 3 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c5bdd11e0149 · see in the full table